... white tablet with the logo LU H13 to a much smaller tablet with the logo L 32. We took both pills to the pharmacist, who said it was the same thing. However, I now have a measles-looking red rash which my PCP says is an allergy related to skin treatments like lotions, etc. I am wondering if the inactive ingredients in the new generic amlodipine have changed to something I am allergic to. I have been unable to learn what the inactive ingredients are. I am now taking prednisone, which is having no effect on the rash. Is this a common problem?
My wife is also on Amlodipine but this must be the original with inscription APO. Sometimes, originals are unavailable for certain medications an one can only do with the generic. If for any reason during our next refill we get the generic and come across similar side effects, will indicate.
Just to add that the Amlodipine has been a good pick to manage my wife's pressure with its extended action for 24H and more.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2010 • 1 answer
Updated 9 Oct 2012 • 1 answer
I have high blood pressure. And I am also feeling dizzy now. My Dr prewscribed Amilodipine besylate?
Updated 27 May 2015 • 2 answers
Updated 6 Sep 2017 • 1 answer
Updated 25 Jun 2017 • 1 answer